# SDR SWAA2024050971770

- Difficulty date: April 7, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTH FED GRIT BAR FITTING BRACKETS COMMON TO FED MOPSILL. (MARKED)<[01] UPDATED STEP 1;[02] UPDATED STEPS 2 AND 3;[03] REMOVED BOTH FED GRIT BAR FITTING BRACKETS COMMON TO FED MOPSILL PER SRM 51-40-02-0G-0. NSTALLED BOTH FED GRIT BAR FITTING BRACKETS COMMON TO FED MOPSILL PER SRM 51-40-02-0G-0-A00729 REMOVED CORROSION IN THE AREA OF 1' X 2' X 0.010' FROM ORIGINAL MATERIAL THICKNESS 0.070'. FOUND PART TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS AVAILABLE WORK ACCOMPLISHED PER SRM 51-10-02-0G-0.;[04] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
